Share Facebook


11-18-2014, 01:39 AM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Bruising

Is bruising ever associated with Crohn's Disease?
2
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
11-18-2014, 02:33 AM   #2
sue2003
I had bruising when I was on remicade. It disappeared when I stooped it
11-18-2014, 02:55 AM   #3
aideen33
Senior Member
 
aideen33's Avatar
 
Join Date: Jul 2014
Location: Dallas, Texas

My Support Groups:
I'm no expert but I know bruising can be associated with anemia, which I gather can be associated with Crohn's (which makes sense especially if theres bleeding goin on)
__________________
Homeschooling Mom of 2 special needs kids, grad student in special ed. & geek girl.
Dx'ed (June '14) Crohn's colitis w/ possible small bowel involvement, Pyloric Stenosis. Asthma, Multiple allergies, pre-diabetic, unexplained tachycardia, hypertension, restless leg, and pos. ANA, waiting for rheum. referral for possible lupus
Meds: Azathioprine, Methyprednisolone, metoprolol ER, Lomotil, Tramadol, Protonix, flexeril, ropinirole, farxiga, vits D, b12, biotin, fish oil, glucosamine
11-18-2014, 07:12 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks.

2
11-18-2014, 10:18 AM   #5
Farmwife
Forum Monitor
 
Farmwife's Avatar
 
Join Date: Apr 2012
Location: Michigan

My Support Groups:
I was told with my daughter to always report unexplained bruising.
__________________
I'm mom to............... Little Farm Girl 8 yr old
Ibd (microscopic)
(12/28/12),
dx Juvenile Arthritis
(12/13/13)
dx Erthema Nodosum
(8/13/14)
Bladder and Bowel Dysfunction
(10/14/13)
Ehlers-Danlos Syndrome dx (1/26/17)
Remicade started on (9/8/14)Every 4 wks
Azathroprine started on 10/9/15
EN/EEN- since (1/12/13)
Past Meds- LDN, Humira, Pred, MTX, Sulfasalazine
11-18-2014, 12:27 PM   #6
sue2003
May be in Crohns bruising is due to vitamin k deficiency?
11-19-2014, 12:58 AM   #7
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
I remember at least 1 med said call docs if unexplained bruising.. imuran I think?
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
11-19-2014, 03:37 PM   #8
SarahBear
Moderator
 
SarahBear's Avatar
 
Join Date: May 2012
Location: Charleston, West Virginia

My Support Groups:
I have a lot of unexplained bruising that all doctors I have spoken to (GP, GI, and rheumatologist) have just brushed off. It's generally polka-dot formations on my legs that I know for a fact are not coming from any sort of trauma.

I know low platelets are associated with polka-dot type bruising. If you're on any medication or have any vitamin deficiencies, those might be a likely culprit. It's probably nothing to worry about, just make sure you bring it up with your doctor to be sure.
__________________


Sarah.
Diagnosed with Crohn's disease 12/6/08.
Have taken: Prednisone, 6mp, methotrexate, Pentasa.
Currently waiting for a new medication!

Check out the Crohn's forum chat!

11-19-2014, 05:46 PM   #9
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks. I do have a history of being anemic.
Reply

Thread Tools


All times are GMT -5. The time now is 12:09 PM.
Copyright 2006-2017 Crohnsforum.com